# SDR SWAA2021070779266

- Difficulty date: May 28, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] EVALUATED DENTS ON FLIGHT DECK FLOOR AT BS 255; RBL 4-LBL 14; WL 207.54. DENTS FOUND TO BE GOUGED THEREFORE DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIGURE 105; DETAIL D.; [02] VERIFIED DENTS ON FLIGHT DECK FLOOR AT BS 255; RBL 4-LBL 14; WL 207.54. DENTS FOUND TO BE GOUGED THEREFORE DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIGURE 105; DETAIL D.; [03] FLIGHT DECK FLOOR AT BS 255 RBL 4-LBL 14 REPAIRED PER EA M-21-153-00734; [04] ALL EA M-21-153-00734 RII STEPS COMPLETE; [05] FLIGHT DECK FLOOR AT BS 255 RBL 4-LBL 14 REPAIRED PER EA M-21-153-00734
